# SDR GTIA20130408617

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 25,211 hours, 12,022 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK ABOVE AFT FA L/S CAME OPEN DURING FLT.  SECURED O2 MASK ABOVE AFT F/A IAW MM.   OPS CK GOOD.
